MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIMMER TRABECULAR METAL REVERSE SHOULDER SYSTEM GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. ZIMMER TRABECULAR METAL REVERSE SHOULDER SYSTEM GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 00434903611
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580); Bone Notching (4890)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products below in the d10 narrative.H6: proposed code: mechanical (g04)- head the customer has not indicated whether the product will be zimmer biomet for investigation, and the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Attempts have been made to gather all product identification information, and no further information has been provided.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported by the patient-matched implant (pmi) group that a patient underwent a shoulder arthroplasty procedure on an unknown date.Subsequently, the patient is being considered for a pmi product on an unknown day.Attempts have been made, and no further information has been provided.
 
Event or Problem Description
It was reported by the patient-matched implant (pmi) group that a patient underwent a shoulder arthroplasty procedure.Subsequently, the patient is being considered for a pmi product due to pain with onset on an unknown day, with inconsistent returns to the physician.Imaging apparently show that the patient is experiencing scapular notching.The patient has not been scheduled for a revision, and due to her past medical history may not get cleared for another procedure.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: a2; a3; b4; b5; d1; d2; d4; d6; d9; d10; g1; g3; g4; g6; h1; h2; h4; h6.D10: concomitant medical products, part (lot): 00434901213(63867902), 00434903603(63842343).Associated product information: 47430906125(63141840), 00434901500(63869345), 0104223036(2919958), 0104223027(2932864).If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d4; g1; g3; g6; h1; h2; h4.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4) this follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h6 d10: concomitant medical products, part (lot): -00434901500(63869345) the reported event is confirmed through evaluation of medical records.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.X-rays were provided and reviewed by a health care professional.Review of the available records identified the following: there is a reverse total shoulder arthroplasty in place with non-cemented humeral component.There is deep scapular notching that extends to the inferior baseplate screw with associated bone formation off the adjacent inferior glenoid.Stress shielding is noted in the proximal humerus and there is bone loss in the proximal humeral metaphysis.Of note, the baseplate is positioned on the cranial half of the glenoid.An os acromiale and moderate acromioclavicular joint osteoarthritis incidentally noted.It was noted that the baseplate was positioned on the cranial half of the glenoid; there is no information on initial surgery.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ZIMMER TRABECULAR METAL REVERSE SHOULDER SYSTEM GLENOSPHERE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23975104
Report Number0001822565-2026-00073
Device Sequence Number11903570
Product Code PHX
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00434903611
Device Lot Number63934555
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/20/2026
04/16/2026
06/25/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/19/2026
04/22/2026
06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11; SEE H11.
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale